Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: George F. Becker and C. E. Van Orstrand
Title: Hyperbolic Functions.
Additional book information: Washington, Smithsonian Institution, 1909. 8vo. li + 321 pp. $4.50.

Review Information:

Reviewer: James Byrnie Shaw
Journal: Bull. Amer. Math. Soc. 17 (1911), 319-320
DOI: https://doi.org/10.1090/S0002-9904-1911-02052-3